# SDR ABXA20121127333

- Difficulty date: November 27, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T4104
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN IN ENGINE DRY BAY HAS TOOLING MARKS AT WING STATION 389 JUST AFT OF LOWER SPAR CAP MARKED.  BLENDED AREA IAW B767 SRM 51-20-01.  MAX MATERIAL REMOVED .046.  ACFT WAS GROUNDED.
